I am a 25 year old female I started taking

Patient

Q: I am a 25 year old female. I started taking painkillers and benzos on a daily basis when I was 15 and sometimes adderall or Phentermine. I stopped taking pills a couple of months ago without any treatment and my body and mind do not feel right. In the past I was hospitalized twice, once in a psych Ward for two weeks because I was catatonic from Xanax withdrawal and once for having a seizure from Xanax withdrawal and was also found to be anemic. What are the long term effects on my brain and body from taking those pills for so long?

Symptoms:  Since I stopped using- memory loss, headaches, muscle aches, reduced attention span, insomnia, extreme anxiety, fatigue, and sometimes randomly I will get a sharp pain under my ribs on the right side of my body
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am traveling to Australia then Southeast Asia for 6 months and I was meant to get my rabbies jab which is a course ...

Q: Hello, I have injured my left foot. About 1 month ago, the outside of my left foot suddenly started to hurt while I ...

Q: Hi, I have had this on my penis since mid Oct (3 months). It has not been any change in its color or development is ...

Q: I have my period and its like slimy blood clot like i gave birth 16 weeks ago. Is this normal at all its not like a n...

Q: I recently bought a 1 litre water bottle that you drink between 8-1 and then fill up and drink again between 1-6 (I w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews